# SDR ASAA2013122112191

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,409 hours, 1,090 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 18801
- Condition: Faulted
- Location: A/C Bay
- Part time: 3,420 hours, 1,092 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK TOO COLD, CANNOT MAKE WARMER IN AUTO MODE. OK IN MANUAL MODE.  ACFT GROUNDED.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLERS IAW MM 21-51-00-700-803.  THE CONTROLLER FAULTED THE CONTROL CABIN TRIM VALVE.  REPLACED TRIM AIR MODULATING VALVE FOR THE CONTROL CABIN, REF MM 21-61-21-400-801.  AGAIN PERFORMED BITE TEST OF PACK/ ZONE TEMP CONTROLLERS.  NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
